Show simple item record

AuthorGlueck, Jochendc.contributor.author
Date of accession2019-10-23T10:10:40Zdc.date.accessioned
Available in OPARU since2019-10-23T10:10:40Zdc.date.available
Date of first publication2016dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleSPECTRAL AND ASYMPTOTIC PROPERTIES OF CONTRACTIVE SEMIGROUPS ON NON-HILBERT SPACESdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.7900/jot.2014oct09.2087dc.identifier.doiExternal
Source - Title of sourceJournal of operator theory / Institute of Mathematics of the Romanian Academysource.title
Source - Place of publicationThe Theta Foundationsource.publisher
Source - Volume76source.volume
Source - Issue1source.issue
Source - Year2016source.year
Source - From page3source.fromPage
Source - To page31source.toPage
Source - ISSN0379-4024source.identifier.issn
Source - eISSN1841-7744source.identifier.eissn
FundingLandesgraduiertenförderung des Landes Baden-Württemberg, Germany (LGFG) [1301 LGFG-E]uulm.funding
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000383902300001uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record